What is happening to my body after Butt Injections?

2 1/2 years ago I got butt injections with a substance called polivinylpyrrolidone. Recently I have been feeling a crampy feeling in my hip side of my butt and some warm flushing sensations in my shins and feet and sometimes in my forearms. Outer appearance seems fine but on the inside I feel little pains in random parts of my legs that feel like a small bruise and they come and go. my butt feels soar. I have gotten blood test normal results. my fear is that the substance might have migrated.

Doctor Answers 1

Removal of permanent fillers from the hips and buttocks -including silicone and vinyl fillers

Our office specializes in the removal of silicone injections from the hips and buttocks. These fillers can be liquid or solid in nature and may be associated with chronic inflammation. 

Raffy Karamanoukian MD FACS
Los Angeles


Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.